# SDR 9WGA2019082911907

- Difficulty date: August 29, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N543JN
- Make and model: Doug MD-11F
- Aircraft serial: 48543
- Aircraft time: 75,430 hours, 15,769 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Corroded
- Location: Bs 1229
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND LOCK FASTENERS BS 1229 TOP OF FUEL TANK LBL 40 TO RBL 40. NON-ROUTINE 1556.
